Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 376, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 10:53 PM CDT for 4 counties in Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 67 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 10:53 PM CDT (03:53 UTC)
- Expired
- May 25, 2011, 12:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 22 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:59 PM CDT | TSTM WND DMG | 2 N Spiro, OK | POWER POLES DOWNED. SEVERAL TREES DOWN AND HAD BLOCKED PART OF HWY 59 BETWEEN HEAVENER AND HOW. POSSIBLE TORNADO DAMAGE. |
| May 24, 11:07 PM CDT | TSTM WND GST 70 | Bokoshe, OK | |
| May 24, 11:14 PM CDT | TSTM WND DMG | Spiro, OK | MANY TREES BLOWN DOWN AND DAMAGED. POWER LINES DOWNED. ONE TREE FELL ON A MOVING CAR. OCCUPANT WAS PINNED IN CAR. NO SERIOUS INJURY. |
| May 24, 11:15 PM CDT | TSTM WND DMG | Bokoshe, OK | TOR 096 TREES BLOWN DOWN IN BOKOSHE. |
| May 24, 11:20 PM CDT | TSTM WND DMG | Spiro, OK | SVR 376 POWERLINES DOWN. |
| May 24, 11:30 PM CDT | TSTM WND DMG | Fort Smith, AR | AT FIANNA HILLS..POWER OUTAGES...NUMEROUS SMALL TREES BROKEN. SEVERAL LARGE TREE LIMBS BROKEN. |
| May 24, 11:36 PM CDT | TSTM WND GST 0 | Fort Smith, AR | ASOS MEASURED 56 KNOTS / 64 MPH. |
| May 24, 11:39 PM CDT | TORNADO | 3 Ene Roland, OK | BEGINNING POINT OF A 5.25 MILE LONG TORNADO THAT DESTROYED A BARN...DAMAGED HOMES AND A METAL BUILDING...AND SNAPPED OR UPROOTED A NUMBER OF TREES. RATED EF-1. TORNADO CONTINUED INTO CRAWFORD COUNTY ARKANSAS. |
| May 24, 11:40 PM CDT | TSTM WND DMG | 1 E Dora, AR | STRUCTURAL HOUSE DAMAGE. HOUSE SIDING BLOWN OFF. TWO WINDOWS BLOWN OUT. BARN DAMAGED. POSSIBLE TORNADO. |
| May 24, 11:40 PM CDT | TSTM WND GST 70 | Barling, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
681 WUUS54 KTSA 250353 SVRTSA ARC033-131-OKC061-077-079-135-250500- /O.NEW.KTSA.SV.W.0376.110525T0353Z-110525T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA CRAWFORD COUNTY IN NORTHWEST ARKANSAS HASKELL COUNTY IN SOUTHEAST OKLAHOMA NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA NORTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL MIDNIGHT CDT * AT 1048 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF TAMAHA TO 7 MILES SOUTH OF KINTA... MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... LEQUIRE...KEOTA...MCCURTAIN...SALLISAW...GANS...BOKOSHE... MULDROW...SHORT...ROLAND...PANAMA...SPIRO...MOFFETT...CEDARVILLE... FIGURE FIVE...ARKOMA...CAMERON...FORT SMITH...VAN BUREN...POCOLA... RUDY...BONANZA...HACKETT...ALMA...MOUNTAINBURG...CHESTER... BARLING...JENNY LIND...EXCELSIOR...DYER AND GREENWOOD. THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 298 AND 328. THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3573 9406 3518 9423 3493 9538 3545 9505 TIME...MOT...LOC 0353Z 255DEG 45KT 3540 9497 3504 9521 $$
2 follow-up statements
639 WWUS54 KTSA 250406 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1106 PM CDT TUE MAY 24 2011 ARC033-131-OKC061-077-079-135-250500- /O.CON.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/ CRAWFORD AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-SEQUOYAH OK- LATIMER OK- 1106 PM CDT TUE MAY 24 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN LATIMER...SOUTHERN SEQUOYAH...NORTHERN LE FLORE... EASTERN HASKELL...NORTHWESTERN SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES... AT 1102 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF SALLISAW TO 10 MILES SOUTHWEST OF MCCURTAIN...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... DAMAGING WIND GUSTS TO 75 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SALLISAW...MILTON...BOKOSHE...GANS...COWLINGTON...MULDROW...PANAMA... SPIRO...SHADY POINT...COTTONWOOD...ROLAND...SCULLYVILLE...DORA... BRADEN...MOFFETT...CAMERON...ARKOMA...POCOLA...MILL CREEK...FIGURE FIVE...FORT SMITH...ROCK ISLAND...CEDARVILLE...BONANZA...VAN BUREN... JENSON...FURRY...HACKETT...RUDY...RYE HILL...SHIBLEY...CONCORD... BARLING...JENNY LIND...ALMA...KIBLER...EXCELSIOR...CENTRAL CITY... GREENWOOD AND DYER. THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND 328. THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 18. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. && LAT...LON 3499 9510 3546 9493 3564 9409 3518 9423 TIME...MOT...LOC 0406Z 255DEG 45KT 3540 9484 3502 9498 $$
767
WWUS54 KTSA 250416
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2011
OKC077-250425-
/O.CAN.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/
LATIMER OK-
1116 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3518 9423 3505 9492 3506 9497 3516 9482
3547 9487 3564 9409
TIME...MOT...LOC 0415Z 255DEG 45KT 3543 9474 3519 9470
3505 9488
$$
ARC033-131-OKC061-079-135-250500-
/O.CON.KTSA.SV.W.0376.000000T0000Z-110525T0500Z/
CRAWFORD AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1116 PM CDT TUE MAY 24 2011
...DESTRUCTIVE WINDS POSSIBLE...
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN SEQUOYAH...NORTHERN LE FLORE...NORTHEASTERN
HASKELL...NORTHWESTERN SEBASTIAN AND SOUTHERN CRAWFORD COUNTIES...
AT 1111 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALLISAW TO BOKOSHE TO 14 MILES SOUTHWEST OF
BOKOSHE...MOVING EAST AT 50 MPH. THE STRONGEST WINDS WERE INDICATED
BY RADAR SOUTHEAST OF COWLINGTON.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DESTRUCTIVE WIND GUSTS 80 TO 90 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GANS...
PANAMA...SPIRO...MULDROW...SCULLYVILLE...SHADY POINT...COTTONWOOD...
BRADEN...ROLAND...POCOLA...ARKOMA...MOFFETT...BONANZA...DORA...MILL
CREEK...FORT SMITH...ROCK ISLAND...RYE HILL...CAMERON...JENSON...VAN
BUREN...FIGURE FIVE...CEDARVILLE...HACKETT...BARLING...JENNY LIND...
FURRY...SHIBLEY...CENTRAL CITY...CONCORD...RUDY...KIBLER...ALMA...
EXCELSIOR...GREENWOOD AND DYER.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3518 9423 3505 9492 3506 9497 3516 9482
3547 9487 3564 9409
TIME...MOT...LOC 0415Z 255DEG 45KT 3543 9474 3519 9470
3505 9488
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 59 minutes earlier.
Area forecast discussion, May 24, 9:54 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011
.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 78 56 74 / 20 30 20 10
FSM 68 84 59 74 / 80 20 20 20
MLC 68 84 59 75 / 60 10 10 0
BVO 62 74 56 73 / 20 40 30 10
FYV 66 79 56 68 / 80 40 30 20
BYV 65 78 55 66 / 80 30 30 20
MKO 67 80 57 73 / 40 20 20 10
MIO 63 73 55 69 / 60 40 40 20
F10 65 80 57 74 / 20 20 10 10
HHW 70 86 60 78 / 80 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 24, 4:50 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 24 2011 ...TORNADIC OUTBREAK UNFOLDING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING. ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS AFTER SUNSET. VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY OVERNIGHT HOURS. WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM RIVERS IN FLOOD STATUS. ADDITIONAL RAINS TONIGHT WILL WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED FOR RAPID WATER RISES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN RECENT DAYS. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER. MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF THE UPCOMING HOLIDAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 9:22 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
922 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 4 NNE TULSA 36.19N 95.90W
05/24/2011 E1.00 INCH TULSA OK NWS EMPLOYEE
TULSA INT AIRPORT
0822 PM TSTM WND GST 4 NNE TULSA 36.19N 95.90W
05/24/2011 M65.00 MPH TULSA OK ASOS
0825 PM TSTM WND GST 5 NW HOLLOW 36.94N 95.33W
05/24/2011 E100 MPH CRAIG OK STORM CHASER
&&
SAALocal storm report, May 24, 9:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TORNADO 5 SE WAGONER 35.91N 95.31W
05/24/2011 WAGONER OK STORM CHASER
&&
MATLocal storm report, May 24, 9:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG 1 S COWETA 35.94N 95.65W
05/24/2011 WAGONER OK TRAINED SPOTTER
SVR371 - LARGE ONE TON PLUS CONSTRUCTION SIGN BLOWN
ACROSS ROAD.
&&
GEWLocal storm report, May 24, 9:52 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
952 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG HASKELL 35.82N 95.67W
05/24/2011 MUSKOGEE OK AMATEUR RADIO
MANY STRUCTURES DAMAGED. 12 INCH DIAMETER TREES BLOWN
DOWN.
0930 PM TSTM WND GST QUAPAW 36.95N 94.79W
05/24/2011 E60 MPH OTTAWA OK FIRE DEPT/RESCUE
&&
SAALocal storm report, May 24, 10:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1008 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 4 S TALIHINA 34.69N 95.05W
05/24/2011 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
SAALocal storm report, May 24, 10:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG NOWATA 36.70N 95.64W
05/24/2011 NOWATA OK TRAINED SPOTTER
4 FOOT DIAMETER TREE DOWN.
&&
AJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 24, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 48 min |
| May 24, 7:29 PM CDT | Tornado Warning | TSA | Osage, Washington | 31 min |
| May 24, 7:36 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 24, 8:02 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 43 min |
| May 24, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 40 min |
| May 24, 8:06 PM CDT | Tornado Warning | TSA | Pittsburg | 39 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 24, 8:35 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| May 24, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 66 min |
| May 24, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 63 min |
| May 24, 8:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Wagoner | 5 hr |
| May 24, 9:11 PM CDT | Tornado Warning | TSA | Choctaw | 64 min |
| May 24, 9:14 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 46 min |
| May 24, 9:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| May 24, 9:33 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 48 min |
| May 24, 9:48 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 24, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 65 min |
| May 24, 10:13 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 47 min |
| May 24, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 65 min |
| May 24, 10:34 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 26 min |
| May 24, 10:47 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 24, 10:54 PM CDT | Tornado Warning | TSA | Adair | 36 min |
| May 24, 10:56 PM CDT | Tornado Warning | TSA | LeFlore | 49 min |
| May 24, 11:03 PM CDT | Tornado Warning | TSA | Adair | 42 min |
| May 24, 11:27 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 33 min |
| May 24, 11:41 PM CDT | Tornado Warning | TSA | Sequoyah | 34 min |
| May 24, 7:59 PM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
| May 24, 11:14 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| May 24, 11:15 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 92 min |
| May 24, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 29 min |
| May 24, 11:54 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 2 hr |
| May 24, 11:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian, Washington | 38 min |
| May 25, 2:08 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 112 min |
| May 25, 7:23 AM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.